# SDR SWIA201335059

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flap
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE FLAP EXTERIOR SIDE CHAFED NEAR INBD HINGE.  C-CHECK REPLACED RT NACELLE FLAP IAW SRM.
